# SDR SABA980057

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 962
- Engine: Garrtt TPE3311
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Lt Nacelle
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT-LYH - FLT 5205 - DURING CLIMB-OUT, THE AIRCREW REPORTED THAT THE LEFT ENGINE WAS MAKING 97 PERCENT RPM AND 88 PERCENT TORQUE.  AIRCRAFT RETURNED TO CLT WITH NO OTHER PROBLEMS.  NO INFLIGHT EMERGENCY WAS DECLARED.  MAINTENANCE GROUND RUN THE AIRCRAFT WITH NO DEFECTS NOTED.  BOTH ENGINES PRODUCED 100 PERCENT TORQUE.  LEFT ENGINE RPM 100.5 PERCENT, RIGHT ENGINE 101 PERCENT RPM.  LEFT ENGINE TEMP 630 DEGREES CELSIUS AND RIGHT ENGINE WAS 620 DEGREES CELSIUS, OAT WAS 25 DEGREES CELSIUS.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
